Journal of Symbolic Logic

On the Inadequacy of Inner Models

Andreas Blass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 3 (1972), 569-571.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738325

Mathematical Reviews number (MathSciNet)
MR335260

Zentralblatt MATH identifier
0258.02058

JSTOR
links.jstor.org

Citation

Blass, Andreas. On the Inadequacy of Inner Models. J. Symbolic Logic 37 (1972), no. 3, 569--571. https://projecteuclid.org/euclid.jsl/1183738325


Export citation